Title

Strong Boehmians

Title - Alternative

Proc. Amer. Math. Soc.

Keywords

Bohemian; Convolution Quotient; Schwartz Distributions; Mathematics, Applied; Mathematics

Abstract

A new class of generalized functions is introduced. The objects are defined as convolution quotients. The space is larger than the space of Schwartz distributions but smaller than the space of Boehmians.

Publication Title

Proceedings of the American Mathematical Society

Volume

119

Issue/Number

3

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

885

Last Page

888

WOS Identifier

WOS:A1993MF92000028

ISSN

0002-9939

Share

COinS